# SDR SWAA982514

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND EGRESS LIGHTING PULLED UP BY ROW 12, THREE LIGHTS INOPERATIVE.  INSTALLED WIRE SPLICE AND SECURED LIGHTS TO FLOOR PER BOEING MM.
